# SDR QXEA200500952

- Difficulty date: May 19, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 18,656 hours, 26,308 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 404930
- Condition: Burned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- HOT ELECTRICAL SMELL, SMOKE SEEMS TO BE COMING FROM AREA ABOVE FLIGHT ATTENDANT CLOSET.  MAINTENANCE FOUND FLUORESCENT LIGHT SOCKET ON OVERHEAD CABIN LIGHT AT SEAT 1DE BURNT AND SMOKING.  REMOVED AND REPLACED FLUORESCENT OVERHEAD CABIN LIGHT AT SEAT 1DE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
